# SDR SWAA2022040886534

- Difficulty date: March 15, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 46,030 hours, 27,571 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TASK TTG8Q002CAF3: PAX CABIN SEAT TRACK FASTENER 'B' FOUND LOOSE AT BSTA 727B AND RBL 24.75 / [01] PARTIALLY REMOVED CEILING PANEL #141YAC; #142YAC AND REMOVED BLOW OUT PANEL #142YBC PER AMM 25-52-09-000-801 AND AMM 21-32-05-000-801.;[02] REMOVED FASTENER ON SEAT TRACK POSITION 'B' AT STA 727B RBL 24.75 PER SRM 51-40-02-0G-0;[03] VERIFIED; STEP # 1 AND # 2.;[04] PERFORMED HFEC INSP AROUND OF FASTENER OPEN HOLES. IAW B 737 NDT PART 6 51-00-00 PROCE 23. TOOL NORTEC 600. BC 166316. CALIB DUE 10-8-22. NO CRACKS FOUND.;[05] PERFORMED HFEC ROTO INSP ON FASTENER OPEN HOLES. IAW B 737 NDT PART 6 51-00-00 PROCE 16. TOOL NORTEC 600. BC 166316. CALIB DUE 10-8-22. NO CRACKS FOUND.;[06] PERFORMED HFEC COUNTERSUNK INSP ON FASTENER OPEN HOLES. IAW B 737 NDT PART 6 53-30-00 PROCE 3. TOOL NORTEC 600. BC 166316. CALIB DUE 10-8-22. NO CRACKS FOUND.;[07] HOLE DIAAMETER MEASURRES .252' FOUND TO BE IN LIMITS PER EA 22-153-00823-WIP1 / 8458993 TOOL USED DIAL CALLIPERS. C-ID 172988 AND DUE:04-NOV-22;[08] VERIFIED 7;[09] FASTENER INSTALLED PER EA 22-153-00823-WIP1 / 8458993;[10] OK TO REINSTALL PANEL #141YAC; #142YAC AND BLOW OUT PANEL #142YBC;[11] REINSTALL PANEL #141YAC; #142YAC AND BLOW OUT PANEL #142YBC PER 25-52-09-400-801 AND 21-32-05-400-801;[12] VERIFIED; STEP # 11.
